# SDR ASAA2019031428635

- Difficulty date: March 14, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 46,591 hours, 13,938 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Module
- Part number: 233A3201302
- Part serial: D02316
- Condition: Failed
- Location: Window Heat
- Part time: 46,440 hours, 14,042 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING WINDOW HEAT TEST R1 WINDOW WOULD NOT GO INTO OVERHEAT CONDITION WHEN TEST SWITCH IS SELECTED TO THE OVERHEAT POSITION. GROUNDED - YES. WHCU BITE FAULTS R1 P5-9 PWR CONT. REPLACED P5-9 WINDOW HEAT CONTROL MODULE AMM 30-41-41. ALT DEACTIVATION USED CH5, TABLE 3, ITEM 1. INSTL. TEST GOOD. PITOT PROBE, AOA SENSOR AND TAT PROBE HEATER SYSTEM TEST PASS AMM 30-31-00-730-801.
